Authors

Andreas Bartel, Michael Günther, Birgit Jacob, Timo Reis

Abstract

A dynamic iteration scheme for linear differential-algebraic port-Hamiltonian systems based on Lions–Mercier-type operator splitting methods is developed. The dynamic iteration is monotone in the sense that the error is decreasing and no stability conditions are required. The developed iteration scheme is even new for linear port-Hamiltonian systems governed by ODEs. The obtained algorithm is applied to a multibody system and an electrical network.

Keywords

37Jxx; 34A09

Citation

  • Journal: Numerische Mathematik
  • Year: 2023
  • Volume: 155
  • Issue: 1-2
  • Pages: 1–34
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s00211-023-01369-5

BibTeX

@article{Bartel_2023,
  title={{Operator splitting based dynamic iteration for linear differential-algebraic port-Hamiltonian systems}},
  volume={155},
  ISSN={0945-3245},
  DOI={10.1007/s00211-023-01369-5},
  number={1–2},
  journal={Numerische Mathematik},
  publisher={Springer Science and Business Media LLC},
  author={Bartel, Andreas and Günther, Michael and Jacob, Birgit and Reis, Timo},
  year={2023},
  pages={1--34}
}

Download the bib file

References